# SDR AALA201703099031

- Difficulty date: March 3, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 22,020 hours, 8,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Dirty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR IS DIFFICULT TO ARM/DISARM. CLEANED GIRT BAR FLOOR BRACKETS IAW AMM 25-66-02. OPERATIONAL CHECK GOOD.
